MathSciNet Relay Station
MathSciNet bibliographic data
MR1932078 (2003h:05183) 05D05 (05A18 05A20)
Beck, Matthias; Zaslavsky, Thomas A shorter, simpler, stronger proof of the Meshalkin-Hochberg-Hirsch bounds on componentwise antichains. J. Combin. Theory Ser. A 100 (2002), no. 1, 196–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement